Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Patient with chronic heart failure, controlled diabetes, raspy voice, lightheadedness, low salt diet, walk regularly. Can I have a decent life in future?

have chf and controlled diabeties---wonder if my meds are causing undesirable side effects such as a raspy voice ---light headedness ??? i do not have swelling and walk 30 minutes most days--- mile in 20 to 22 minutes, following low salt diet . at 71, is it possible for me to live some years with decent quality of life?????? Emory YYYY@YYYY
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM !

With modern therapies, agood will power and good adherence to medical advice, it is possible to ahve a good quality lifestyle.
You seem to be doing fine. It dependson many factors and need to ALL the reports to be able to be precise.

Raspy voice may be due to medicines or if the left atrium (heart chamber) is enlarged too much to compress a nerve there.
Uncommonly it may be unrelated to the heart problem.
Can you mention the medicines you are on ?

Take care and please keep me informed of your progress.
Good Luck !
I hope to have answered your query satisfactorily.
May I request for your rating and review of this answer before you accept the answer and close the query (if there are no more follow up questions)?
Thank you !
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor